# SDR CALA0200296

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,937 hours, 34,689 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 5936663503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE HOLES ON LEFT TIE DOWN RAIL AT STATION 1260 ABB.  REMOVED AND REPLACED TIE DOWN RAIL PER SRM 51-10-2.
